# SDR DALA2021112407217

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 84,039 hours, 15,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 3L EXIT ROW SIGN HANGING, CORRECTIVE ACTION: REATTACHED NEW HARDWARE FOR EXIT SIGN. EXIT SIGN RE-SECURED. OK FOR SVC. (8119496)
